background image

HomeHealthCough, Cold & FluCold RemediesCold and Flu TabletsDay Nurse Cold & Flu Relief Capsules 20s

Day Nurse Cold & Flu Relief Capsules 20s

Double tap to zoom in
Day Nurse Cold & Flu Relief Capsules 20s
Day Nurse Cold & Flu Relief Capsules 20s
Day Nurse Cold & Flu Relief Capsules 20s
Day Nurse Cold & Flu Relief Capsules 20s
Day Nurse Capsules have been specially formulated with to provide a complete daytime cold treatment, providing relief from Tickly cough, Shivers, Aches & Pains, Blocked nose, Sore throat and Headache.
This is a Pharmacy Medicine item. You will be asked to complete a questionnaire, which will be checked by a pharmacist to ensure it is suitable for you.

£7.49 each 37.45p each

0 Reviews
Check store availability

Product Information

Day Nurse Capsules have been specially formulated with to provide a complete daytime cold treatment, providing relief from Tickly cough, Shivers, Aches & Pains, Blocked nose, Sore throat and Headache.

Warning or Restrictions

Do not give to children under 12 years. WARNING. DO NOT EXCEED THE STATED DOSE Immediate medical advice should be sought in the event of an overdose, even if you feel well. KEEP OUT OF THE REACH AND SIGHT OF CHILDREN DO NOT TAKE If you are pregnant or breast feeding. For more than 7 days unless your doctor tells you to. With any other flu, cold or decongestant products. If you have high blood pressure, hyperexcitability, heart, respiratory or kidney problems. Contains paracetamol. Do not take with any other paracetamol-containing products. CONSULT YOUR DOCTOR Before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines. If symptoms persist consult your doctor.

Product Specification

Each Capsule contains Paracetamol 500 mg, Pseudoephedrine Hydrochloride 30 mg and Pholcodine 5 mg, also includes (E 129). As we are always looking to improve our products, our formulations change from time to time, so please always check the product packaging before use.

Height (7.3) Width (8.8) Depth (2.2)

Product code: 159004

Product Uses

Please read the enclosed leaflet carefully before taking this medicine How to Take Take during the day. Adults and children over 12 years: 2 capsules, to be taken with a drink every 4 hours, up to a maximum of 4 doses in 24 hours, if needed. Do not take more than 3 doses in any 24 hours if you also intend to take a night-time paracetamol-containing product at bedtime. For professional advice on medicines consult your pharmacist.